# SDR USAA2009060191365

- Difficulty date: May 15, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 69,436 hours, 43,048 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602218
- Part serial: 195
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - NR 6202161 - DELAMINATION NR 5 SLAT SKIN UPPER SURFACE BETWEEN SLAT STA 170.40 TO STA172.40. REPAIRED NR 5 SLAT SKIN UPPER SURFACE BETWEEN SLAT STA 170.40 TO STA172.40 IAW B737 SRM 51-70-10.
